# SDR ASAA2019070629972

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 16,405 hours, 5,235 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, HEARD LOUD "BACKFIRE" TYPE NOISE FROM APU EXHAUST AREA, COUPLED WITH A DRAMATIC REDUCTION IN AIRFLOW NOTED. HEARD X4 EVENTS AT 30 SECONDS APART, AND X2 MORE WHEN INTERNAL TO THE FLIGHT DECK. APU ON ELEC & BLEED AIR, EXT POWER AND AIR WERE BOTH DISCONNECTED. GROUNDED - YES. PER FIM 49-60 TASK 817 APU CURRENT FAULTS STILL HAS 49-61262 SPEED SENSOR 2 SHOWS OPEN CIRCUIT. SPEED SENSOR RESISTANCE TEST FAILED. SPEED SENSOR REMOVED AND REPLACED IAW AMM 49-61-21. APU BITE SHOWS NO CURRENT FAULTS. APU RUN CHECK NO ISSUES. NO LEAKS. INSTALLATION TEST GOOD.
